Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 101-118 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Gaussian marginals of convex bodies with symmetries

Mark W. Meckes

Department of Mathematics, Case Western Reserve University, Cleveland, Ohio 44106, U.S.A. e-mail:

Abstract: We prove Gaussian approximation theorems for specific $k$-dimensional marginals of convex bodies which possess certain symmetries. In particular, we treat bodies which possess a $1$-unconditional basis, as well as simplices. Our results extend recent results for $1$-dimensional marginals due to E. Meckes and the author.

Keywords: central limit theorem, convex bodies, Stein's method

Classification (MSC2000): 60F05, 52A20

Full text of the article:

Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition